# SDR SCNA97111

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD CABIN FLOOR TRACK LIGHTING WAS FOUND INOPERATIVE.  REPLACED EMERGENCY LIGHT SEGMENT AT ROW 4, LIGHT CHECKED NORMAL.
